Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had a NovaSure done on July 11th and I'm wondering what can happen if had intercourse 5-6 days after the procedure. I see my surgeon on August 2nd for follow up. I have had intercourse a total of 3 times since procedure and oral once. I'm having watery discharge that's slightly red and cramping in lower stomach on the right. Also some back pain in upper back. Thanks.

1 Doctor Answered
I had a NovaSure done on July 11th and I'm wondering what...
You need not to worry so far as oral is concerned. It gives an extra pleasure in some cases but it must be completely hygienic and fully clean. The red discharge may be due to another reason but not intercourse in early pregnancy in case it's performed in usual postures. U go to your Gynaecologist and tell your problem which is not of much worry. Be happy.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.